# SDR IPXA2024070518937

- Difficulty date: June 19, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 58,452 hours, 9,223 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stringer
- Part number: 65B10789U19
- Condition: Cracked
- Location: Lt Nr 7 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, L/H WING NO.7 V/C FLAP (REPLACE) INSTALL NEW PART IAW SRM 51-40-02-0G REV.101 AND BOEING DWG NO: 65B15170 SH 2 REV:H. IAW AMM 27-81-02-404-010, REV110, STEP A~5(E), INSTALL NO.7 VARIABLE CAMBER FLAP IAW AMM 27-81-02-404-010 REV.110 STEP E(6) TO E(33) ADJUST NO.7 V.C FLAP. CONDITION CHECK SATISFIED.
